







Supplementary Regulation SuperEnduro National EXPERT Race 2025.02.01 Łódź, Poland NMFP 493/01,EMN 37/367

1. INTRODUCTION

The Club **Łódzki Klub Motorowy (ŁKM)** in conjunction SuperEnduro Promoter (Sport UP Agency) organizes SuperEnduro National EXPERT Race as a Support race of FIM SuperEnduro World Championship on behalf of Polish Motorcycle Federation (PZM). Event will be run in accordance with:

- PZM Sporting & Medical & Environmental Regulations
- FIM Europe SuperEnduro Cup Regulations
- FIM Europe Sporting Code
- FIM SuperEnduro Technical Rules
- FIM Environmental Code
- Supplementary Regulations
- and any final instructions, approved by the Referee

The purpose of these competition is to test the reliability of the motorcycles and the skill of the participating riders who must cover the entire distance under the prescribed conditions.

2. ORGANIZER

Promoter: Sport UP Agency www.superenduro.org

Club: ŁKM Łódzki Klub Motorowy

Address: 94-103 Łódź ul. Elektronowa 8A

mobile +48 663 330 390

email: marek.brygider@gmail.com

3. OFFICIALS OF THE MEETING

Clerk of the Course:	Marek Brygider	FIM Licence:	16034
Referee:	Damian Dąbrowski	FIM Licence:	16036
FIM Championship Manager:	Pedro Mariano	FIM Licence:	15173 / 50026
Chief Technical Steward:	Kajetan Bartosik	FIM Licence:	49729
Environmental Steward:	Magdalena Molik	FIM Licence:	50017
Chief Medical Officer:	Mola Piotr		
Timekeeping:	Motoresults		
Press Officer:	Magdalena Borodeńko		
Secretary of the Meeting:	Magdalena Borodenko		
Promoter:	Tomasz Gagat – Sport Up Agency		
Event Organizer:	Łódzki Klub Motorowy		

4. LOCATION OF MEETING AND CONTACT DETAILS

DATE: 1st of February 2025 (Saturday)

LOCATION: Atlas Arena, Łódź ul. Bandurskiego 7, Poland (51°45'25.0"N 19°25'30.0"E)

https://maps.app.goo.gl/egBqeQxJj6iurTeRA









SECRETARIAT OF THE MEETING:

- o Atlas Arena, Łódź ul. Bandurskiego 7, Poland
- o Phone: + 48 507 582 509, email: m.borodenko@sportupagencja.pl

WELCOME CENTER:

- o Atlas Arena, Łódź ul. Bandurskiego 7, Poland
- o Open from **13:00 to 21:00** on 31st January 2025 and from **08:00 to 18:00** on 1st February 2025

NEAREST AIRPORT: LCJ Lodz Wladyslaw Reymont Airport

NEAREST HOSPITAL: Wojewódzki Szpital Zespolony im. Mikołaja Kopernika (Łódź ul. Pabianicka 62), tel: +48 42 689 50 00

5. ENTRIES

Entries must be made by an electronic entry form available on the site www.superenduro.org Contact: Magdalena Borodeńko; email: m.borodenko@sportupagencja.pl, WhatsApp: +48 507 582 509,

All entries must be made till 31.01.2025 17:00 CET time (early entries till 27.01.2025)

Entry fee paid to Organizer is 120 EUR for entries and payment received till 27.01.2025. For late entries (received after 27.01.2025) entry fee is 150 EUR. The deposit for transponder rent is 100 EUR (transponder pack included). The transponder deposit is returned after the transponder has been given back.

The entry form must be accompanied by a copy/photo of a valid competitor's license and starting permission (if applicable), according to point 6.

The number of competitors is limited to 24.

Rider's minimum age is 18. The limit for the minimum age starts on the date of the rider's birthday. Applicants aged over 50 years must attach to their rider's license a certificate of medical fitness (including a normal exercise tolerance electrocardiogram) issued by a doctor recognized by their FMNR.

6. RIDER'S LICENCE

SuperEnduro National EXPERT Race is National Meeting open to Foreign Participation. To participate in the meeting rider must be holder and present at Administrative Control a valid 2025 License as follows:

- PZM "A" MXECC or "A" TR sport license valid in the "Inside" system (QR code to be scanned) or
- FMNs National license + starting permission issued by rider's FMN or
- FIM Enduro, Hard Enduro & ISDE (World Trophy & Junior World Trophy) Article No. 62 401 01 or
- FIM Enduro Junior/Youth/Women/ISDE +Women & Clubs/Hard Enduro Junior Article No. 62 404 01

7. ADMINISTRATIVE AND TECHNICAL CONTROL

ADMINISTRATIVE CONTROL on 31st January 17:30 – 19:30 and 1st February 08:00-09:00

TECHNICAL CONTROL on 31st January 18:00 – 20:00 and 1st February 08:30-09:30 See attached Time Schedule









8. MOTORCYCLES ALLOWED

According to 5.1 of FIM Europe SuperEnduro Cup Regulations.

9. STARTING NUMBERS

According to Art 4.5 and 5.1 of FIM Europe SuperEnduro Cup Regulations. Number plate colors: Black colour background with white numbers

10. RIDERS' BRIEFING

Riders' briefing is compulsory to all riders, will be held according to attached Time Schedule at Atlas Arena Conference Room. Briefing will be held in English language.

11. PADDOCK

Paddock is located inside the Atlas Arena, close to starting gates.

The use of an environmental mat is mandatory at all times, also in the case of electric generators or other generators. It is compulsory for electric bikes to use an electrical insulation mat. Failure to comply with this obligation is subject to a disciplinary penalty of 100 EUR. In the event of non-payment of the penalty or failure to use the mat after the above mentioned penalty has been imposed, the rider will be excluded from the event.

12. BIKE WARM-UP AREA

This area is well delimited near the paddock, outside. It is strictly forbidden to warm-up the bikes in any other location, especially at paddock inside building. When riding during warming-up the rider is obliged to wear a helmet. No riding on green areas is allowed.

13. RACE FORMATS

According to FIM Europe SuperEnduro Cup Regulations

Free Practice: 6 minutes Time Practice: 6 minutes

Finals race Times: 5 minutes + 1 lap

SuperEnduro National EXPERT Race will have 2 Finals

14. STARTING PROCEDURE

According to Art 6.8 of FIM Europe SuperEnduro Cup Regulations

15. PRIZE-GIVING CEREMONY

Prize-giving ceremony will be held on the track after the last final of SuperEnduro National EXPERT Race. Riders who qualify for prizes are invited to attend the prize-giving ceremony. If invited, attendance to the prize giving ceremony or press conference is compulsory under a disciplinary penalty.

16. TIME SCHEDULE

Updates of Time Schedule and other official communication from Race Direction or Referee will be displayed of Official Notice Board at Paddock









START	RT END TIME SCHEDULE 31.01.2025		TIME/LAPS
18:00		1st Meeting with the Officials and the Organiser	
17:30	19:30	Administration Control	120 Min
18:00	20:00	Technical Control	120 Min

START	END	TIME SCHEDULE 01.02.2025	
08:00	09:00	Administrative Control	60 min
08:30	09:30	Technical Control	60 min
08:00	09:30	Meeting with Marshalls and Medical Team	
09:30		2 nd Official FIM Meeting	
10:00		Arena Open (only for Training Tickets)	
10:00	10:45	Rider Briefing SEWC + Expert	
10:45	10:54	Free Practice Expert Group A + start practice	6 Min
10:54	11:03	Free Practice Expert Group B + start practice	6 Min
11:03	11:12	Free Practice Youth A + start practice	5 Min
11:12	11:21	Free Practice Youth B + start practice	5 Min
11:21	11:30	Free Practice Junior A + start practice	6 Min
11:30	11:39	Free Practice Junior B + start practice	6 Min
11:39	11:54	Free Practice SEWC Prestige Group A + Start practice	8 Min.
11:54	12:09	Free Practice SEWC Prestige Group B + Start practice	8 Min.
12:09	12:17	Timed Practice Expert Group A	6 Min
12:17	12:25	Timed Practice Expert Group B	6 Min
12:25	13:15	Break / Track Maintenance	50 Min
13:15	13:24	Timed Practice SEWC Youth A	7 Min
13:24	13:33	Timed Practice SEWC Youth B	7 Min
13:33	13:43	Timed Practice SEWC Junior Group A	8 Min
13:43	13:53	Timed Practice SEWC Junior Group B	8 Min
13:53	14:07	Timed Practice SEWC Group Prestige B	10 Min
14:07	14:17	Break / Track Maintenance	10 Min
14:17	14:27	Last Chance Race Expert SEEC	5 Min +1Lap
14:27	14:37	Last Chance Race SEWC Youth	5 Min +1Lap
14:37	14:47	Last Chance Race Prestige	5 Min +1Lap
14:47	14:57	Last Chance Race SEWC Junior	5 Min +1Lap
14:57	15:06	Timed Practice Expert for starting order	7 Min
15:06	15:15	Timed Practice Youth for starting order	7 Min
15:15	15:30	Timed Practice SEWC Prestige A for starting order	10 Min
15:30	15:45	Timed Practice SEWC Prestige B for starting order	10 Min
15:45	15:54	Timed Practice Junior for starting order	8 Min
15:54	16:04	Kids race practice	10 Min
16:00		Arena Door Open	
16:30	17:00	Pit Party (Riders SEWC Autograph Session)	30 Min
17:30		KIDS RACE	20 MIN









START	END	TIME SCHEDULE 01.02.2025	
18:00	18:05	MAIN EVENT OPENING	5 Min
18:00		Intro 1	4 Min
18:04		Rider Presentation + OPENING SPEECH + National Anthem	9 Min
18:14		Superpole Top 7 Prestige	15 Min
18:29		1 Final Expert	5 Min + 1 Lap
18:38		1 Final FIM Youth	5 Min + 1 Lap
18:47		1 Final FIM Junior	6 Min + 1 Lap
18:59		1 Final FIM Prestige	6 Min + 1 Lap
19:10		Kids Race + PODIUM	4 min + 1 Lap
19:18		BREAK/TRACK MAINTENANCE	10 Min
19:33		Intro 2	3 Min
19:36		Raven Spectator Race	6 Min
19:42		2nd Final Expert + PODIUM	5 MIN +1 Lap
19:57		2nd Final FIM Youth + PODIUM + 24MX Leader Plate	5 Min + 1 Lap
20:12		2nd Final FIM Junior (reverse order)	6 Min + 1 Lap
20:24		2nd Final FIM Prestige (reverse order)	6 Min + 1 Lap
20:36		Interview Top Riders	2 Min
20:38		3rd Final FIM Junior	6 Min + 1 Lap
20:50		24MX Leader Plate Juniors	1 Min
20:51		Podium Junior	5 Min
20:56		Best of Junior + Interview	2 Min
20:58		3rd Final FIM Prestige	6 Min + 1 Lap
21:07		24MX Leader Plate Prestige	1 Min
21:08		Podium Prestige + interviews	10 Min
21:18		END OF EVENT	
21:25		Press Conference top 3 Prestige + 1st Junior+ 1st Youth	15 Min
21:30		3rd Official FIM Meeting	

17. PROTEST AND APPEALS:

Any person or group of persons (rider, entrant, manufacturer, official, etc.), recognized by the FIM and concerned by a decision taken under the authority of the PZM, may ask for redress for the consequences of that decision.

Protest must be lodged according to the PZM Disciplinary and Arbitration Code and the Supplementary Regulations and be accompanied by a fee of € 350,- or equivalent amount in local currency, returnable if the protest is justified.

In general, protests against eligibility of a rider entered, must be made before the start of the official practice. Protests against results must be presented to the Referee within 30 minutes following the publishing of the results. An appeal can be made to the PZM Disciplinary Commission against a decision of the Referee.

In case of FIM combined races an appeal can be made to the FIM Stewards Panel against a decision of the Race Direction.

Protest entailing a fuel control: See FIM rulebooks

18. INSURANCE

By endorsing the application form for entry, the FMNR of the rider certifies that the rider is insured in









accordance with the FMNR requirements.

The organizer has contacted third party insurance in accordance with Art. 110.1 of the FIM Sporting Code. This insurance includes a guarantee of the minimum amount as stipulated by the FIM. The Insurance comes in effect 2 days before the first practice and ends after Prize giving ceremony of the meeting. The Organizer disclaims all responsibility for any damage and loss caused to the competitors and their property arising out of an accident, fire or other incident, as well as for damage and loss caused by the competitors to third parties and their property.

19. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS:

The interpretation of this regulation rests entirely with the Referee or Race Direction. In case of dispute, regarding the interpretation or if there is any difference between the two official texts, the English text will prevail.

Clerk of the Course

Marek Brygider



Approved by PZM on 27.01.2025